Table of Contents
Textures and Microstructures
Volume 33 (1999), Issue 1-4, Pages 337-341
http://dx.doi.org/10.1155/TSM.33.337

Optimal Calculation of ODF With the Canonical Normal Distribution on the Rotation Group

Moscow Engineering Physics Institute, Kashirskoe Shosse 31, Moscow 113409, Russia

Received 26 June 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. I. Savyolova, E. A. Davidzhan, and T. M. Ivanova, “Optimal Calculation of ODF With the Canonical Normal Distribution on the Rotation Group,” Textures and Microstructures, vol. 33, no. 1-4, pp. 337-341, 1999. doi:10.1155/TSM.33.337